# SDR FQAR20170201006

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: General aviation
- Aircraft: N915PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843304
- Aircraft time: 18,321 hours
- Engine: Lyc O360A4M
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66599001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A RIB IN THE RIGHT WING WAS FOUND TO BE CRACKED. RIB IN QUESTION IS BETWEEN MAIN WING SPAR AND WING AFT SPAR, 4TH RIB OUTBOARD FROM THE WING ROOT (WING STA 64.59). CRACK WAS DIFFICULT TO SEE DUE TO LACK OF INSPECTION PANELS IN VICINITY.
